# SDR EIA990031

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2000
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, BULK CARGO COMPARTMENT, BS 2000 FLOORBEAM CRACKED FROM RBL 9 - RBL 19, NRC 6436.  REPLACED FLOORBEAM FROM LBL 51 - RBL 35 IAW SRM 51-10-01.  (M)
